Understanding Robotripping with DXM

MD002166You have probably heard of people using certain store-bought pharmaceutical products such as Robitussin to not only help with colds, but to have very powerful dissociative experiences, or mental trips, that keep people coming back for more. Taking too much Robitussin can also cause health risks that you should try to avoid. Although it is thought to be a very fun experience that can cause many mental and physical effects, it can be dangerous as you will soon see. This article will discuss dextromethorphan and the cold medicines that have it in them, which causes the Robotripping effect.

Understanding Robotripping

If you have ever heard of kids, specifically teenagers in those cases, doing what is called Robotripping, it is their attempt to get high using cough medicine that is available at pharmacies on the shelf. The usual choice is Robitussin from which the name Robotripping is derived. By taking excessive amounts of DXM in this cough syrup, they can have either a mind altering experience, or they can end up in the hospital. It can cause many problems including swings in blood pressure, problems of motor function, and difficulty breathing in some cases. That’s why you need to avoid using Robitussin and any other drug with DXM, and why you should get help if you have an addiction to this particular drug.

Getting Help For DXM Addiction

If you are addicted to DXM, you can find clinics in your area that can help you get better. The first step of the process is just not using Robitussin to do Robotripping, and then getting help for this addiction so you will not participate in these activities anymore. Your life is at stake in some cases, because it is very dangerous to use large quantities of this drug. By getting out today, you can improve your chances of having a long and healthy life.

Advertisements